Alert archive / Arizona / Blowing Dust Advisories in 2015

Blowing Dust Advisory 21, NWS Phoenix, AZ

August 29, 2015

NWS Phoenix, AZ issued this blowing dust advisory at Aug 29, 2015, 5:55 PM MST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2015, 5:55 PM MST (00:55 UTC)
Expired
Aug 29, 2015, 8:00 PM MST
In force
2 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WWUS75 KPSR 300055
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
555 PM MST SAT AUG 29 2015


AZZ028-300200-
/O.NEW.KPSR.DU.Y.0021.150830T0055Z-150830T0200Z/
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE...
COOLIDGE...FLORENCE
555 PM MST SAT AUG 29 2015

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* AFFECTED AREA...NORTHERN PINAL COUNTY...INCLUDING THE CITIES OF
  FLORENCE AND CASA GRANDE.

* TIMING...THROUGH 7 PM.

* WINDS...GUSTS OVER 40 MPH

* VISIBILITY...LOCALLY FALLING BELOW 1 MILE

* IMPACTS...MOTORISTS MAY EXPERIENCE BLOWING DUST ALONG INTERSTATE
  10 AND INTERSTATE 8...AS WELL AS ADJOINING STATE HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$
2 follow-up statements
489 
WWUS75 KPSR 300150
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
650 PM MST SAT AUG 29 2015

AZZ023-027-300300-
/O.EXB.KPSR.DU.Y.0021.000000T0000Z-150830T0300Z/
GREATER PHOENIX AREA-SOUTHWEST MARICOPA COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GILA BEND
650 PM MST SAT AUG 29 2015

...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* AFFECTED AREA...SOUTHEAST AND SOUTHWEST MARICOPA COUNTY...INCLUDING
  THE CITIES OF GILA BEND...MESA...AND GILBERT. 

* TIMING...THROUGH 8 PM.

* WINDS...GUSTS UP TO 40 MPH

* VISIBILITY...LOCALLY FALLING BELOW 1 MILE

* IMPACTS...MOTORISTS MAY EXPERIENCE BLOWING DUST ALONG INTERSTATE 8
  AND INTERSTATE 10...AS WELL AS LOOP 202 SAN TAN FREEWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

AZZ028-300300-
/O.EXT.KPSR.DU.Y.0021.000000T0000Z-150830T0300Z/
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE...
COOLIDGE...FLORENCE
650 PM MST SAT AUG 29 2015

...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* AFFECTED AREA...NORTHERN PINAL COUNTY...INCLUDING THE CITIES 
  OF FLORENCE AND CASA GRANDE. 

* TIMING...THROUGH 8 PM.

* WINDS...GUSTS UP TO 40 MPH

* VISIBILITY...LOCALLY FALLING BELOW 1 MILE

* IMPACTS...MOTORISTS MAY EXPERIENCE BLOWING DUST ALONG 
  INTERSTATE 10 AND INTERSTATE 8...AS WELL AS ADJOINING STATE 
  HIGHWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$
483 
WWUS75 KPSR 300302
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
802 PM MST SAT AUG 29 2015

AZZ023-027-028-300415-
/O.EXP.KPSR.DU.Y.0021.000000T0000Z-150830T0300Z/
GREATER PHOENIX AREA-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BUCKEYE...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GILA BEND...
APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
802 PM MST SAT AUG 29 2015

...BLOWING DUST ADVISORY HAS EXPIRED...

LOCAL VISIBILITIES MAY STILL BE REDUCED BETWEEN ONE AND THREE MILES
FOR MOTORISTS AROUND CENTRAL ARIZONA THIS EVENING...HOWEVER MORE
DENSE BLOWING DUST IS NOT EXPECTED. 

$$

What forecasters said that day

The local office's own words before this blowing dust advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this blowing dust advisory went out at Aug 29, 1:52 PM MST, 4 hours 3 minutes earlier.

Area forecast discussion, Aug 29, 1:52 PM MST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
152 PM MST SAT AUG 29 2015

.UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS.

&&

.SYNOPSIS...
STRONG HIGH PRESSURE ALOFT WILL KEEP HIGH TEMPERATURES WELL ABOVE
SEASONAL NORMALS TODAY WITH HOTTER LOWER DESERTS REACHING OR
EXCEEDING 110. THERE WILL BE SUFFICIENT MOISTURE EAST OF THE LOWER
COLORADO RIVER TO SUPPORT ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS THROUGH SUNDAY. STARTING TUESDAY DRIER
WESTERLY FLOW ALOFT WILL SLOWLY PUSH THE MOISTURE OFF TO THE EAST
LIMITING STORM CHANCES PRIMARILY TO HIGHER TERRAIN AREAS TO THE EAST
OF PHOENIX. THERE WILL ALSO BE A GRADUAL COOLING TREND STARTING
SUNDAY WITH CENTRAL DESERTS HIGH TEMPERATURES DROPPING TO AROUND
SEASONAL NORMALS BY THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...
WITH THE CLEAR MORNING START TO SUPPLY AMPLE HEATING TO THE MOUNTAIN
AND DESERT SURFACES THROUGH MIDDAY...CONVECTIVE ACTIVITY REALLY TOOK
DURING THE 12 PM MST HOUR. FAIRLY ISOLATED STORMS WERE FIRING ACROSS
SOUTHWEST AND WESTERN AZ WITH MORE SCATTERED ACTIVITY OVER
THE EASTERN WHITE MTNS...THE INTL BORDER IN SE AZ AND ACROSS NW AZ
FROM KINGMAN DOWN THROUGH PRESCOTT. BROAD...BUT
SUBTLE...ANTICYCLONIC CIRCULATION NOTED IN THE STORM ACTIVITY SO FAR
ON REGIONAL IR LOOPS...INDICATIVE OF THE ML CIRC CENTER MODEL
STREAMLINE FCSTS PEGGED EARLIER THIS MORNING THROUGH THE 700-400MB
OR SO LAYER. GIVEN THE LIGHT STEERING FLOW AND WINDS IN THE CIRC
CENTER...STORM MOTION WILL BE ON THE SLOW SIDE TODAY. SOME LOCALIZED
FLOODING IMPACTS COULD OCCUR...BUT CURRENT AIRCRAFT AND MODEL
SOUNDINGS AS WELL AS ALREADY WARM SFC TEMPERATURES POINT TO DEEP
MIXING AND AN INVERTED V PROFILE MAKING STRONG WINDS A THREAT FROM
STORMS TODAY. IT IS THAT POTENTIAL FOR WIND THAT COULD HELP
PROPAGATE SOME BOUNDARIES...AND ASSOCIATED BLOWING DUST...ACROSS THE
AREA THAT COULD HELP TRIGGER ISO TO WIDELY SCT THUNDERSTORM
DEVELOPMENT ACROSS PORTIONS OF THE SOUTH-CENTRAL DESERTS...INCLUDING
THE PHX METRO...LATER THIS AFTN AND EVENING. GIVEN THE GENERALLY
LIGHT WINDS ALOFT...ANY DEBRIS CLOUDINESS WILL BE SLOW TO CLEAR THE
AREA. LINGERING CLOUDS COULD HELP KEEP OVERNIGHT LOWS ON THE MILD
SIDE FOR SUNDAY AM.

BY SUNDAY...TROUGHING OFF THE PACIFIC NORTHWEST WILL MOVE INLAND AND
THE AMPLIFIED UPPER RIDGE OVER THE INTERMOUNTAIN WEST WILL BEGIN TO
TRANSITION TO THE EAST. RESULTING FLOW ALOFT OVER OUR REGION WILL
BECOME MORE SOUTHWESTERLY WHILE 1000-500MB THICKNESSES BEGIN TO
DECREASE. TEMPS SHOULD COOL A FEW DEGREES BUT THEY WILL REMAIN WELL
ABOVE NORMAL. THE FLOW WILL START TO SHIFT THE DEEPER MOISTURE
FURTHER TO THE EAST...BUT THERE WILL BE SUFFICIENT MOISTURE AND
INSTABILITY TO KEEP THE THREAT GOING FOR AFTN/EVE STORMS ACROSS
SOUTH CENTRAL ARIZONA. ABOVE CLIMO POPS WILL REMAIN FROM MARICOPA
CTY EASTWARD...WITH DRY CONDITIONS ACROSS SE CA AND THE CO RIVER
VALLEY.

GFS AND ECMWF OPERATIONAL RUNS AS WELL AS ENSEMBLE GUIDANCE CONTINUE
TO CALL FOR A GRADUAL DRYING AND COOLING TREND TO OCCUR OVER THE
ENTIRE WORK WEEK NEXT WEEK...AS TROFFING ALOFT INITIALLY DEVELOPS
ALONG THE WEST COAST AND PLACES A DRYING SOUTHWEST FLOW ALOFT ACROSS
SERN CALIFORNIA AND ARIZONA. AS THE WEEK PROGRESSES THE TROFFING
STARTS TO PUSH INLAND AND AS THIS HAPPENS TEMPERATURES WILL COOL
DOWN TO NEAR SEASONAL NORMALS. MONDAY INTO TUESDAY THE TROF AXIS
REMAINS ALONG THE WEST COAST...AND FLOW IS NOT SUFFICIENT TO
COMPLETELY SCOUR OUT THE MOISTURE OVER ALL OF SOUTH CENTRAL AZ. FOR
THE MOST PART THE THREAT OF AFTERNOON AND EVENING STORMS WILL BE
CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX BUT CHANCES IN THE
GREATER PHOENIX AREA WILL CERTAINLY NOT BE ZERO...THEY WILL HOVER IN
THE 5 TO 10 PERCENT BALLPARK. FOR THE LATTER HALF OF THE WORKWEEK AS
THE TROF AXIS SHIFTS INLAND AND SOUTHWEST FLOW ALOFT BECOMES
STRONGER...MOISTURE WILL BE PUSHED OFF TO THE EAST AND EVENTUALLY
ANY THREAT FOR STORMS WILL FOCUS OVER HIGHER TERRAIN AREAS TO THE
EAST OF GLOBE WITH SKIES IN THE GREATER PHOENIX AREA MOSTLY SUNNY
EACH DAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

SUFFICIENT INSTABILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL
PERSIST ACROSS SOUTH-CENTRAL AZ THROUGH THE EARLY EVENING. STEERING
FLOW REMAINS QUITE WEAK...SO ANY DEVELOPMENT IN THE PHOENIX METRO
AREA WILL LIKELY NOT OCCUR UNTIL AT LEAST 01-02Z. KPHX/KIWA TAFS HAVE
BEEN AMENDED TO INCLUDE THE MENTION OF VCTS. COVERAGE OF STORMS IN
THE VALLEY IS EXPECTED TO BE AT LEAST ISOLATED...THOUGH THE GREATER
LIKELIHOOD IS FOR AN OUTFLOW BOUNDARY TO MOVE THROUGH AROUND
03Z...BRINGING AN ABRUPT WIND SHIFT FROM THE EAST OR SOUTHEAST. ENVIRONMENT
IS FAVORABLE FOR GUSTY WINDS ALONG WITH AREAS OF BLOWING DUST.
CONDITIONS ARE THEN EXPECTED TO IMPROVE AFTER 04-06Z.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

TYPICAL DIURNAL WIND PATTERNS WITH LITTLE CLOUD COVER EXPECTED. FEW
STORMS BETWEEN KBLH-KPHX-KNYL BETWEEN 19Z-01Z.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
A LOW PRESSURE SYSTEM ACROSS THE PACIFIC NORTHWEST WILL DISPLACE THE
MONSOON HIGH TO THE SOUTH AND EAST THROUGH THE WEEK. THE TREND WILL
BE TOWARDS COOLER AND DRIER CONDITIONS ACROSS THE DESERT SOUTHWEST.
HOWEVER...ENOUGH MOISTURE WILL LINGER ACROSS EASTERN ARIZONA FOR
ISOLATED AFTERNOON THUNDERSTORMS.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE/CB
AVIATION...HIRSCH
FIRE WEATHER...HIRSCH

In the hours before

Special weather statement, Aug 29, 3:13 PM MST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
313 PM MST SAT AUG 29 2015

AZZ024-292245-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
313 PM MST SAT AUG 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL GILA COUNTY

UNTIL 345 PM MST

AT 312 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF MILEPOST 300 ON HWY 60...OR NEAR THE SENECA LAKE
RECREATION AREA WELL TO THE NORTHEAST OF GLOBE. THIS STORM WAS
NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH AND PEA-SIZED HAIL WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL GILA
COUNTY.

LAT...LON 3370 11047 3376 11067 3381 11066 3385 11056
      3382 11050 3383 11039
TIME...MOT...LOC 2212Z 304DEG 1KT 3377 11054

NOLTE
Special weather statement, Aug 29, 3:49 PM MST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
349 PM MST SAT AUG 29 2015

AZZ024-292330-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
349 PM MST SAT AUG 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL MARICOPA COUNTY

UNTIL 430 PM MST

AT 347 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOUR PEAKS...OR 10 MILES SOUTHEAST OF SUGARLOAF MOUNTAIN. THIS STORM
WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
APACHE LAKE...CANYON LAKE...AND TORTILLA FLAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR CANYON LAKE OR APACHE LAKE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. VERY STRONG WINDS AND LIGHTNING
WILL MAKE FOR DANGEROUS BOATING CONDITIONS.

&&

LAT...LON 3373 11138 3360 11125 3347 11132 3361 11157
TIME...MOT...LOC 2247Z 039DEG 2KT 3362 11136

AJ
Special weather statement, Aug 29, 4:04 PM MST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
404 PM MST SAT AUG 29 2015

AZZ024-292345-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
404 PM MST SAT AUG 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY

UNTIL 445 PM MST

AT 402 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLOBE...MOVING SOUTH AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLOBE...CLAYPOOL...CUTTER...HIGHWAY 60...AND HIGHWAY 70.

LAT...LON 3356 11079 3340 11047 3326 11050 3337 11083
TIME...MOT...LOC 2302Z 012DEG 6KT 3345 11074

AJ
Special weather statement, Aug 29, 4:47 PM MST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
447 PM MST SAT AUG 29 2015

AZZ024-300030-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
447 PM MST SAT AUG 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN GILA AND NORTHEASTERN MARICOPA COUNTIES

UNTIL 530 PM MST

AT 445 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF ROOSEVELT DAM...MOVING SOUTH AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
ROOSEVELT LAKE...TONTO BASIN...AND HIGHWAY 188.

LAT...LON 3387 11123 3380 11115 3377 11103 3363 11110
      3381 11131 3388 11125
TIME...MOT...LOC 2345Z 012DEG 6KT 3378 11115

AJ
Special weather statement, Aug 29, 5:08 PM MST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
508 PM MST SAT AUG 29 2015

AZZ024-028-300045-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
508 PM MST SAT AUG 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN PINAL COUNTY

UNTIL 545 PM MST

AT 505 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR FLORENCE AND FLORENCE
JUNCTION...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
AREAS OF BLOWING DUST.

LOCATIONS IMPACTED INCLUDE... FLORENCE...QUEEN VALLEY...FLORENCE
JUNCTION...MAGMA...VALLEY FARMS...HIGHWAY 60...AND HIGHWAY 79.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3305 11122 3298 11145 3317 11153 3336 11143
      3333 11126 3313 11112
TIME...MOT...LOC 0005Z 012DEG 6KT 3326 11133

AJ
Special weather statement, Aug 29, 5:15 PM MST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
515 PM MST SAT AUG 29 2015

AZZ022-300100-
NORTHWEST MARICOPA COUNTY AZ-
515 PM MST SAT AUG 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN MARICOPA COUNTY

UNTIL 600 PM MST

AT 512 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM BETWEEN WICKENBURG AND AGUILA
MOVING NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BRIEF HEAVY RAIN...LIGHTNING...AND AREAS OF BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
WICKENBURG...AGUILA....AND HIGHWAY 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3399 11319 3399 11272 3382 11268 3373 11314
TIME...MOT...LOC 0012Z 012DEG 6KT 3390 11298

AJ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 5:08 PM MSTSpecial Weather StatementPSRPinal37 min
Aug 29, 5:15 PM MSTSpecial Weather StatementPSR45 min
Aug 29, 5:51 PM MSTSevere Thunderstorm WarningPSRPinal39 min
Aug 29, 6:00 PM MSTSpecial Weather StatementPSRPinal30 min
Aug 29, 6:13 PM MSTSpecial Weather StatementPSRMaricopa32 min
Aug 29, 6:25 PM MSTSpecial Weather StatementPSR35 min
Aug 29, 6:36 PM MSTSpecial Weather StatementPSRPinal39 min
Aug 29, 7:00 PM MSTSpecial Weather StatementPSRMaricopa45 min
Aug 29, 7:17 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 29, 7:27 PM MSTSevere Thunderstorm WarningPSRMaricopa33 min
Aug 29, 7:41 PM MSTSevere Thunderstorm WarningPSRMaricopa34 min
Aug 29, 8:20 PM MSTSevere Thunderstorm WarningPSRMaricopa40 min
Aug 29, 8:23 PM MSTAreal Flood AdvisoryPSRMaricopa112 min
Aug 29, 8:36 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal39 min
Aug 29, 8:50 PM MSTBlowing Dust AdvisoryPSR70 min
Aug 29, 10:10 PM MSTAreal Flood AdvisoryPSRPinal50 min

Nearby

Blowing Dust Advisories in Arizona, 2015Every blowing dust advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.